# SDR ASAA2025082860603

- Difficulty date: August 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING CORRODED STA 312 LBL 55. GROUNDED - YES. REMOVED CORROSION ON GIRT BAR FITTING STA 312 LBL 55 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 AND REMOVED AND REPLACED FITTING IAW B737-800 SRM 51-40-02-0-0GW=1" O=.075" R=.059" L=2" D=.016".
